# SDR CA000209015

- Difficulty date: January 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 3,142 hours
- Engine: Lyc IO540K1J5
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 200053505
- Condition: Loose
- Location: Wing
- Part time: 3,153 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) SHEARED RIVET FOUND IN STRINGER ASSY. CAUSING FALSE GEAR INDICATION DUE TO FLEXING IN STRINGER.  WHEN IN CONTACT WITH DOWNLOCK MICROSWITCH.
